Ask an expert
Question

31 Jan 2006

Nausea
Hi there

Ive been feeling very Nauseous lately..Im currently taking Oratane tablets 20mg, i was taking 10mg, but recently taking 20mg. Im also taking viral choice vitamins. Everytime after i take the vitamins i feel very nauseous. I actually vomited yesterday after i took my vitamins, and i did eat dinner before i took them, I have been taking the vitamins now for 1 year, and they have never given me problems, could it be the Oratane tablets that are making me feel like that?? When i was still using 10mg i was fine, what do you think could be causing the Naseau?

Thanks!!
Answer 905 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Nicky,

It may be that your prolonged nausea is a dose-related reaction to your oratane or due to a combined action gastrointestinal irritation resulting from taking both viral choice and oratane together - Discontinue the viral choice for a few days to see if symptoms improve. Should it not improve the effects may very well be related to your oratane in which case you should consult your doctor.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.